# SDR AALA202401054894

- Difficulty date: January 4, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 40,348 hours, 4,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Squib
- Part number: 530003991
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR RESERVOIR SQUIB IS OUT OF TIME. REMOVED AND INSTALLED NEW RESERVOIR SQUIB AT R3 DOOR. PER B777-3 AMM 52-12-22 AND AMM 52-12-19, TEST PASSED.
